# SDR FDEA2018102973033

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 86,919 hours, 27,811 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143069
- Part serial: 1503A
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

CABIN ALT WANING -LOSS OF PRESSURIZATION AT FL310 ON CLIMB OUT. HAD MEL 77-12-03 (N3 TACHOMETER NR 1 ENG) AND RAN QRH FOR L ENG BLEED OFF EICAS MSG. APPROX 10 MINS LATER LOSS ALL CABIN PRESS, AFTER EMERG DESCEND TO 12000 (FOR TERRAIN). I TURNED L PACK BACK ON-SOMETIMES LATER (5 MINS) CABIN PRESSURE RETURNED TO NORMAL. R/R LT ENG PRESSURE REGULATIND AND SHUTOFF VALVE ( PRSOV ) IAW AMM 36-11-09-2-1. C/W BACK PRESSURE LEAK CHECK TEST IAW AMM 36-11-00-5. NO LEAKS NOTED. C/W IDLE RUN, CHECKED BOTH LEFT AND RIGHT DUCT PRESSURES. PRESSURES WERE NORMAL. PRESSURIZED AIRCRAFT USING ONLY THE LEFT ENGINE AND THEN THE RIGHT INDEPENDENTLY PRESSURE HELD STEADY AT 4 PSI DIFF. FOR 10 MINUTES EACH SIDE. NEVER GOT EITHER LEFT OR RIGHT BLEED OFF LIGHT OR ALERT. REF. JRH AND FORM M-3615. A/C OK FOR SERVICE.
